# SDR SWIA202165076

- Difficulty date: December 29, 2021
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5552 · Elevator Tab, Attach Fittings
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B GROUND SPOILER HAS CORRODED HARDWARE AT CENTER HINGE FITTING    (C-CHECK RO 3/14/2022)    REPLACED CORRODED HARDWARE WITH NEW HARDWARE  ON RH WING OUTBOARD GROUND SPOILER AT CENTER HINGE FITTING. REF. CRJ200 AMM 27-65-01-400-801. OP TEST GOOD. SEE CONTINUE CARD FOR DETAILS.
